<  Back to the Polytechnique Montréal portal

Asymptotic analysis of a two-phase Stefan problem in an annulus with the convective boundary

Minghan Xu, Saad Akhtar, Mohammaderfan Mohit, Ahmad F. Zueter and Agus P. Sasmito

Article (2024)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
Research Center: GERAD - Research Group in Decision Analysis
PolyPublie URL: https://publications.polymtl.ca/56990/
Journal Title: International Journal of Thermal Sciences (vol. 196)
Publisher: Elsevier Masson s.r.l.
DOI: 10.1016/j.ijthermalsci.2023.108744
Official URL: https://doi.org/10.1016/j.ijthermalsci.2023.108744
Date Deposited: 20 Dec 2023 11:33
Last Modified: 05 Apr 2024 12:04
Cite in APA 7: Xu, M., Akhtar, S., Mohit, M., Zueter, A. F., & Sasmito, A. P. (2024). Asymptotic analysis of a two-phase Stefan problem in an annulus with the convective boundary. International Journal of Thermal Sciences, 196, 108744 (16 pages). https://doi.org/10.1016/j.ijthermalsci.2023.108744

Statistics

Dimensions

Repository Staff Only

View Item View Item